×

Fibres vectoriels sur un polydisque ultramétrique. (French) Zbl 0197.17401


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] H. BASS , K-theory and stable algebra , Publ. Math. I. H. E. S., 22, 1964 , p. 5-60. Numdam | MR 30 #4805 | Zbl 0248.18025 · Zbl 0248.18025
[2] H. BASS , A. HELLER et R. SWAN , The Whitehead group of a polynomial extension , Publ. Math. I. H. E. S., 22, 1964 , p. 61-80. Numdam | MR 30 #4806 | Zbl 0248.18026 · Zbl 0248.18026
[3] H. BASS , J. MILNOR et J.-P. SERRE , Solution of the congruence subgroup problem for SLn (n \geq 3) and Sp2n (n \geq 2) (à paraître). Numdam | Zbl 0174.05203 · Zbl 0174.05203
[4] N. BOURBAKI , Algèbre , Hermann, Paris. · Zbl 0455.18010
[5] N. BOURBAKI , Algèbre commutative , Hermann, Paris. · Zbl 0141.03501
[6] A. DOUADY , Démonstration élémentaire d’un théorème de périodicité de Bott , Séminaire Bourbaki, 16e année, 1963 - 1964 , n^\circ 259. Numdam | Zbl 0136.21002 · Zbl 0136.21002
[7] P. GABRIEL , Des catégories abéliennes (Bull. Soc. Math. France, t. 90, 1962 , p. 323-448). Numdam | MR 38 #1144 | Zbl 0201.35602 · Zbl 0201.35602
[8] L. GERRITZEN , Enveiterungsendliche Ringe in der nichtarchimedischen Funktionen-theorie (Inv. Math., t. 2, 1967 , p. 178-190). MR 34 #5865 | Zbl 0163.03403 · Zbl 0163.03403
[9] H. GRAUERT et R. REMMERT , Ueber die Method der diskret bewerteten Ringe in die nichtarchimedischen Analysis (Inv. Math., t. 2, 1967 , p. 87-133). MR 34 #5864 | Zbl 0148.32401 · Zbl 0148.32401
[10] A. GROTHENDIECK , Éléments de géométrie algébrique , Publ. Math. I. H. E. S. Numdam · Zbl 0203.23301
[11] L. GRUSON , Théorie de Fredholm p-adique (Bull. Soc. Math. France, t. 94, 1966 , p. 67-95). Numdam | MR 37 #1971 | Zbl 0149.34702 · Zbl 0149.34702
[12] A. HELLER , Homological algebra in abelian categories (Ann. Math., t. 68, 1958 , p. 484-525). MR 20 #7051 | Zbl 0084.26704 · Zbl 0084.26704
[13] A. HELLER , Some exact sequences in algebraic K-theory (Topology, t. 3, 1965 , p. 389-408). MR 31 #3477 | Zbl 0161.01507 · Zbl 0161.01507
[14] R. KIEHL , Theorem A und Theorem B in der nichtarchimedischen Funktionentheorie (Inv. Math., t. 2, 1967 , p. 256-273). MR 35 #1834 | Zbl 0202.20201 · Zbl 0202.20201
[15] R. KIEHL , Der Endlichkeitssatz für eigentliche Abbildungen in der nichtarchimedischen Funktionentheorie (Inv. Math., t. 2, 1967 , p. 191-214). MR 35 #1833 | Zbl 0202.20101 · Zbl 0202.20101
[16] M. LAZARD , Les zéros d’une fonction analytique sur un corps valué complet , Publ. Math. I. H. E. S., 14, 1962 , p. 47-76. Numdam | MR 27 #2497 | Zbl 0119.03701 · Zbl 0119.03701
[17] M. LAZARD , Groupes analytiques p-adiques , Publ. Math. I. H. E. S., 26, 1965 . Numdam | MR 35 #188 | Zbl 0139.02302 · Zbl 0139.02302
[18] J.-P. SERRE , Algèbre locale, multiplicités , Lecture notes in mathematics, 11, 1965 , Springer. MR 34 #1352 | Zbl 0142.28603 · Zbl 0142.28603
[19] J.-P. SERRE , Endomorphismes complètement continus des espaces de Banach p-adiques , Publ. Math. I. H. E. S., 12, 1962 . Numdam | MR 26 #1733 | Zbl 0104.33601 · Zbl 0104.33601
[20] J. TATE , Rigid analytic spaces (notes multigraphiées à l’I. H. E. S.). · Zbl 0208.48301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.